# SDR ASMF200608017

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 48,684 hours, 31,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, AIRCRAFT WAS HIT BY THE JET WAY.  DURING MAINTENANCE REVIEW, A SCRATCH WAS DETECTED IN THE LEFT SKIN AT 218 STATION BETWEEN LONGERONS 14 AND 15.  SCRATCH WAS REPAIRED IAW SRM 53-04, FIGURE 38, ALL CORRECT.
